Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Delayed periods. Have PCOS. Taking GMET, eve care syrup, ovacare forte and Meprate. Chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My wife (aged 31) is with PCOS and under medication for past one year. Usually she will get cycle (period) between 35 to 39 days. Now she is running 43 days. For the past 6 months she is taking GMET 500 mg (2 per day) and for past 45 days she is taking EVE CARE SYRUP (3 times per day) and OVACARE FORTE (for past 40 days). Did home pregnancy test on 42nd day and found negative. Met Doctor and she told to take MEPRATE 92 per day) for 5 days. She is taking MEPRATE for past 2 days. Whether SHE IS CONCEIVED? Whether any chance for getting pregnant this time? Or she might get period? What are your suggestions and Advices? How long should we wait to repeat the test?
Posted Wed, 2 May 2012 in Pregnancy
Answered by Dr. Rhea Chanda 33 minutes later

Thanks for the query.

On the 42nd day, if the pregnancy test is negative, then chances of pregnancy are almost nil in this cycle.

Your doctor has prescribed Meprate for 5 days, so that she gets withdrawal bleeding. If she is already taking Meprate, then she should continue and finish the course, after which she should get the period.

If she wants to conceive, then is probably advisable to start ovulation induction drugs, if you haven't already.

Continue the Metformin.

Repeating the pregnancy test in this cycle, is not going to be useful.

I hope, this answers your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor